# SDR USAA2015030600001

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 3,496 hours, 520 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter Element
- Condition: Dirty
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AFTER DEICING & ANTI-ICING, ON TAKEOFF ROLL MASSIVE AMOUNT OF SMOKE IN COCKPIT & CABIN RESULTING IN ABORT.  UNABLE TO DETECT ANY ODOR IN ANY BLEED CONFIGURATION.  R & R ALL PACK FILTER ELEMENTS.  ACFT IS OKAY FOR SERVICE.
